MathSciNet Relay Station
MathSciNet bibliographic data
MR895691 93B50 (93C45 93C55 93E10 93E11)
Hotz, Anthony; Skelton, Robert E. Covariance control theory. Internat. J. Control 46 (1987), no. 1, 13–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement